The Michigan Mathematical Journal

Gleason parts and boundary value integrals for certain Fréchet-nuclear algebras.

Bruno Kramm

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 129-139.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001875

Digital Object Identifier
doi:10.1307/mmj/1029001875

Mathematical Reviews number (MathSciNet)
MR478044

Zentralblatt MATH identifier
0354.46030

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Kramm, Bruno. Gleason parts and boundary value integrals for certain Fréchet-nuclear algebras. Michigan Math. J. 24 (1977), no. 2, 129--139. doi:10.1307/mmj/1029001875. https://projecteuclid.org/euclid.mmj/1029001875


Export citation